# SDR CA990728035

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 875129
- Condition: Shorted
- Location: Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE SHUT DOWN DUE FIRE WARNING.  FIRE LOOP REPLACED DUE TO SHORTING ELEMENT.
